# SDR DALA2024020701672

- Difficulty date: February 4, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N569DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0027
- Aircraft time: 17,395 hours, 1,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 152WL11
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK EVACUATION LIGHT ON DOOR 1RH DOES NOT WORK. DURING THE REMOVAL OF THE LAMP A LOT OF RUST IS FOUND ,IT WAS CLEANED BUT IT DOES NOT WORK HELP, MEL 33-50-13B APPLIED. R/R LED LAMP IN REF TO A350 AMM 52-11-73, OPS CHECK GOOD. MEL/PLACARD REMOVED. (LP# 5754460)
